# SDR SWIA972215

- Difficulty date: December 16, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 28,579 hours, 34,774 cycles
- Engine: Pwa PW118
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL WE RECIEVED AN AUTO FEATHER WARNING.  ABORTED AND RETURNED TO GATE. MAINTENANCE COULD NOT DUPLICATE PROBLEM, SYSTEM CHECK GOOD.
